About this Journal Submit a Manuscript Table of Contents
Journal of Complex Analysis
Volume 2013 (2013), Article ID 938579, 10 pages
http://dx.doi.org/10.1155/2013/938579
Research Article

On -Difference Riccati Equations and Second-Order Linear -Difference Equations

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Received 29 August 2012; Accepted 17 October 2012

Academic Editor: Yan Xu

Copyright © 2013 Zhi-Bo Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
  2. I. Laine, Nevanlinna Theory and Complex Dierential Equations, de Gruyter, Berlin, Germany, 1993.
  3. K. Ishizaki, “On dierence Riccati equations and second order linear dierence equations,” Aequationes Mathematicae, vol. 81, no. 1-2, pp. 185–198, 2011. View at Publisher · View at Google Scholar
  4. E. Hille, Ordinary Dierential Equations in the Complex Domain, Dover Publications, Mineola, NY, USA, 1997.
  5. D. C. Barnett, R. G. Halburd, W. Morgan, and R. J. Korhonen, “Nevanlinna theory for the q-difference operator and meromorphic solutions of g-difference equations,” Proceedings of the Royal Society of Edinburgh Section A, vol. 137, no. 3, pp. 457–474, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. S. B. Bank, G. Gundersen, and I. Laine, “Meromorphic solutions of the Riccati dierential equation,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 6, no. 2, pp. 369–398, 1982.
  7. W. Bergweiler, K. Ishizaki, and N. Yanagihara, “Meromorphic solutions of some functional equations,” Methods and Applications of Analysis, vol. 5, no. 34, pp. 248–258, 1998. View at Zentralblatt MATH
  8. W. Bergweiler, K. Ishizaki, and N. Yanagihara, “Meromorphic solutions of some functional equations,” Methods and Applications of Analysis, vol. 6, no. 4, pp. 617–618, 1999.
  9. G. G. Gundersen, J. Heittokangas, I. Laine, J. Rieppo, and D. G. Yang, “Meromorphic solutions of generalized Schroder equations,” Aequationes Mathematicae, vol. 63, no. 1-2, pp. 110–135, 2002. View at Publisher · View at Google Scholar
  10. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, Cambridge, UK, 1999. View at Zentralblatt MATH
  11. J. Clunie, “On integtal and meromorphic functions,” Journal of the London Mathematical Society, vol. 37, pp. 17–27, 1962. View at Publisher · View at Google Scholar
  12. Y. Tumura, “On the extensions of Borel's theorem and Saxer-Csillag's theorem,” Proceedings of the Physico-Mathematical Society of Japan, vol. 19, pp. 29–35, 1937. View at Zentralblatt MATH
  13. G. Weissenborn, “On the theorem of tumura and clunie,” Bulletin of the London Mathematical Society, vol. 18, no. 4, pp. 371–373, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Heittokangas, I. Laine, J. Rieppo, and D. G. Yang, “Meromorphic solutions of some linear functional equations,” Aequationes Mathematicae, vol. 60, no. 1-2, pp. 148–166, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH